# SDR WTAA950067

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6P
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - RIGHT MAIN LANDING GEAR RED INTRANSIT LIGHT REMAINED ILLUMINATED FOLLOWING GEAR RETRACTION.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE ADJUSTED RT MAIN LANDING GEAR UPLOCK PROXIMITY SENSOR.  LANDING GEAR OPERATION AND POSITION INDICATIONS NORMAL DURING GROUND TEST.  AIRCRAFT RETURNED TO SERVICE.  (Z)
